Skip to Main content Skip to Navigation
Journal articles

Non-hyperelliptic modular curves of genus 3

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417839
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:33:40 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Enrique González-Jiménez, Roger Oyono. Non-hyperelliptic modular curves of genus 3. Journal of Number Theory, Elsevier, 2010, 130 (4), pp.862-878. ⟨10.1016/j.jnt.2009.12.002⟩. ⟨hal-03417839⟩

Share

Metrics

Record views

31